# SDR AU960777

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310Q
- Engine: Cont IO470V
- Propeller: Mcauly 3AF32C87
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649163A2
- Condition: Separated
- Location: R Engine Nr 5
- Component: Cont, IO470V0
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE NO5 CYLINDER HEAD SEPARATED FROM BARREL - SUSPECT  PRE-EXISTING CRACK
